MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-1755KR
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/10/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
Customer reported via phone call that the insulin pump had critical pump error.The blood glucose level was unknown at the time of incident.The customer stated that they received pump error prior to critical pump error.Troubleshooting was performed for critical pump error.The insulin pump will be returned for analysis.
 
Additional Manufacturer Narrative
Incident date has been corrected to (b)(4) 2019.
 
Additional Manufacturer Narrative
Insulin pump was received as a kit under this.
 
Additional Manufacturer Narrative
The information provided in section b5 product model has been corrected.
 
Event or Problem Description
Correction supplemental is requested to update mmt # to 630g insulin pump to mmt-1715kr 630g.

Brand Name
PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key8334139
Report Number3004209178-2019-54848
Device Sequence Number19597324
Product Code OYC
UDI-Device Identifier00763000179632
UDI-Public(01)00763000179632(17)210103
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/03/2021
Device Model NumberMMT-1755KR
Device Catalogue NumberMMT-1755KR
Device Lot NumberHG32WD4
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/08/2019
Initial Date Received by Manufacturer 02/10/2019
Supplement Date Received by Manufacturer03/26/2019
05/10/2019
08/29/2019
Initial Report FDA Received Date02/12/2019
Supplement Report FDA Received Date03/27/2019
05/10/2019
09/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age37 YR
Patient Weight209